# SDR CA030131004

- Difficulty date: January 24, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 727-200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Block
- Part number: AE4664100
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND MINOR CRACKING OCCURRING FROM THE LOCK WIRE HOLE ON LOWER PIVOT BLOCK OF CARGO DOORS. WE HAVE REPLACED APPROXIMATELY 10 OF THOSE PIVOT BLOCKS OVER A 2-3 YEAR PERIOD. THE MANUFACTURER DOES NOT PUBLISH ANY LIMITS OR REPAIR STANDARD. MANUFACTURER HAS BEEN ADVISED OF THIS PROBLEM.
